# SDR NACA2025020200001

- Difficulty date: February 2, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,493 hours, 16,088 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Indication
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MI @ PHNL DUE TO LEFT PACK TEMP, RETURNED TO GATE. PACK OPERATES NORMALLY, NO FAULT FOUND IAW FIM 21-51- TASK 877
